Alert archive / Pennsylvania / Freeze Warnings in 2012

Freeze Warning 6, NWS State College, PA

April 6, 201226 counties in Pennsylvania

NWS State College, PA issued this freeze warning at Apr 6, 2012, 11:05 AM EDT for 26 counties in Pennsylvania. It took effect at Apr 7, 2012, 3:00 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2012, 11:05 AM EDT (15:05 UTC)
In effect from
Apr 7, 2012, 3:00 AM EDT
Expired
Apr 7, 2012, 8:00 AM EDT
In force
5 hr
Issued by
NWS State College, PA
All 26 counties

Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Union County, PA, York County, PA

The radar

The State College radar (KCCX), 68 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 3.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2012-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2012-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -152 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1668 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-152 m²/s²
0-3 km storm-relative helicity
-134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

050 
WWUS71 KCTP 061505
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1105 AM EDT FRI APR 6 2012

...FREEZING TEMPERATURES EXPECTED AGAIN TONIGHT...


PAZ017>019-024>028-033>036-045-046-049>053-056>059-063>066-062315-
/O.NEW.KCTP.FZ.W.0006.120407T0700Z-120407T1200Z/
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-
HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG...
STATE COLLEGE...JOHNSTOWN...ALTOONA...HUNTINGDON...MOUNT UNION...
LEWISTOWN...MIFFLINTOWN...SOMERSET...BEDFORD...MCCONNELLSBURG...
CHAMBERSBURG...LOCK HAVEN...WILLIAMSPORT...LEWISBURG...
SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...
BERWICK...NEWPORT...HARRISBURG...HERSHEY...POTTSVILLE...LEBANON...
CARLISLE...GETTYSBURG...YORK...LANCASTER
1105 AM EDT FRI APR 6 2012

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT SATURDAY. 

* TEMPERATURES...AT OR BELOW FREEZING IN MOST AREAS. URBAN AREAS
  MAY STAY ABOVE FREEZING.

* TIMING...LATE TONIGHT AND EARLY SATURDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION THAT WAS ALREADY PLANTED...OR HAS
  BLOOMED EARLY WILL NEED TO BE PROTECTED FROM THE COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

DANGELO
3 follow-up statements
948 
WWUS71 KCTP 070050
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
850 PM EDT FRI APR 6 2012

...FREEZING TEMPERATURES EXPECTED AGAIN TONIGHT...

PAZ017>019-024>028-033>036-045-046-049>053-056>059-063>066-070900-
/O.CON.KCTP.FZ.W.0006.120407T0700Z-120407T1200Z/
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-
HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG...
STATE COLLEGE...JOHNSTOWN...ALTOONA...HUNTINGDON...MOUNT UNION...
LEWISTOWN...MIFFLINTOWN...SOMERSET...BEDFORD...MCCONNELLSBURG...
CHAMBERSBURG...LOCK HAVEN...WILLIAMSPORT...LEWISBURG...
SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...
BERWICK...NEWPORT...HARRISBURG...HERSHEY...POTTSVILLE...LEBANON...
CARLISLE...GETTYSBURG...YORK...LANCASTER
850 PM EDT FRI APR 6 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
SATURDAY...

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...LATE TONIGHT AND EARLY SATURDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION THAT WAS ALREADY PLANTED...OR 
  HAS BLOOMED EARLY WILL NEED TO BE PROTECTED FROM THE COLD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$
036 
WWUS71 KCTP 070755
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
355 AM EDT SAT APR 7 2012

... FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

PAZ017>019-024>028-033>036-045-046-049>053-056>059-063>066-071200-
/O.CON.KCTP.FZ.W.0006.000000T0000Z-120407T1200Z/
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-
HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG...
STATE COLLEGE...JOHNSTOWN...ALTOONA...HUNTINGDON...MOUNT UNION...
LEWISTOWN...MIFFLINTOWN...SOMERSET...BEDFORD...MCCONNELLSBURG...
CHAMBERSBURG...LOCK HAVEN...WILLIAMSPORT...LEWISBURG...
SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...
BERWICK...NEWPORT...HARRISBURG...HERSHEY...POTTSVILLE...LEBANON...
CARLISLE...GETTYSBURG...YORK...LANCASTER
355 AM EDT SAT APR 7 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* TEMPERATURES...IN THE MID 30S.

* TIMING...LATE EARLY THIS MORNING.

* IMPACTS...SENSITIVE VEGETATION THAT WAS ALREADY PLANTED...OR 
  HAS BLOOMED EARLY WILL NEED TO BE PROTECTED FROM THE COLD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$
390 
WWUS71 KCTP 071208
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
808 AM EDT SAT APR 7 2012

...COLD TEMPERATURES POSSIBLE AGAIN SUNDAY MORNING...

.HIGH PRESSURE TO THE WEST AND CLEAR SKIES WILL ONCE AGAIN ALLOW
TEMPERATURES TO DIP CLOSE TO FREEZING IN SPOTS SUNDAY MORNING.
HOWEVER...THE WIND SHOULD BE OUT OF THE WEST THAN NORTH. THIS
COULD ALLOW TEMPERATURES TO STAY ABOVE FREEZING. 

PAZ017>019-024>028-033>036-045-046-049>053-056>059-063>066-071315-
/O.EXP.KCTP.FZ.W.0006.000000T0000Z-120407T1200Z/
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-
HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG...
STATE COLLEGE...JOHNSTOWN...ALTOONA...HUNTINGDON...MOUNT UNION...
LEWISTOWN...MIFFLINTOWN...SOMERSET...BEDFORD...MCCONNELLSBURG...
CHAMBERSBURG...LOCK HAVEN...WILLIAMSPORT...LEWISBURG...
SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...
BERWICK...NEWPORT...HARRISBURG...HERSHEY...POTTSVILLE...LEBANON...
CARLISLE...GETTYSBURG...YORK...LANCASTER
808 AM EDT SAT APR 7 2012

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES HAVE ALREADY RISEN ABOVE FREEZING IN MOST AREAS.
THEREFORE...THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. COLD
TEMPERATURES ARE POSSIBLE AGAIN SUNDAY MORNING. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this freeze warning went out at Apr 6, 8:24 AM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Apr 6, 8:24 AM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
824 AM EDT FRI APR 6 2012

.SYNOPSIS...
SPRAWLING HIGH PRESSURE SPILLING OUT OF CENTRAL CANADA BUILD DOWN
OVER THE LOCAL AREA THROUGH THE WEEKEND. AS A RESULT...SEASONAL
TEMPERATURES AND FAIR WEATHER ARE EXPECTED THROUGH SUNDAY. COOLER
WEATHER AND A CHANCE FOR PRECIPITATION WILL RETURN FOR THE FIRST
PART OF THE NEW WORK WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
HIGH PRESSURE OVER SOUTHERN HUDSON BAY WILL PROVIDE ANOTHER
BRIGHT SUNNY DAY. THE ONLY PROBLEM TODAY WILL BE THE CONTINUED
DRY CONDITIONS COUPLED WITH A DEVELOPING GUSTY NORTH WIND. RED
FLAG WARNING FOR THE MORE-GUSTY EASTERN AREAS WILL CONTINUE.

THE OVERNIGHT WILL BE CLEAR AND COLD ONCE AGAIN. WILL PROBABLY
NEED MORE FROST/FREEZE HEADLINES IN THE GROWING SEASON ZONES. LOWS
ARE EXPECTED TO DROP BELOW FREEZING REGION-WIDE.

&&

.SHORT TERM /SATURDAY/...
THE CENTER OF THE HIGH PRESSURE WILL MOVE INTO THE OHIO VALLEY
BY SATURDAY. SKIES WILL CONTINUE TO BE MAINLY CLEAR THROUGH THE
PERIOD. ONCE AGAIN THE EASTERN PART OF THE FORECAST AREA COULD SEE
WINDS GUST 20-30 MPH WHICH COMBINED WITH THE VERY DRY CONDITIONS
COULD ONCE AGAIN LEAD TO RED FLAG CONDITIONS. HAVE NOT ISSUED
ANOTHER WATCH IN ORDER TO AVOID CONFUSING HEADLINES...BUT UNTIL WE
FULLY GREEN UP OR GET SOME RAIN...FIRE DANGER WILL REMAIN
ELEVATED.

HIGHS SATURDAY WILL BE VERY PLEASANT IN THE 50S AND 60S.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
MEDIUM RANGE GUIDANCE AGREES IN DRAGGING A WEAKENING FRONT INTO
THE REGION BY LATER SUNDAY. BETWEEN THAT AND A LARGE UPPER LOW
FCST TO CLOSE OFF OVER THE NERN US AND CANADIAN MARITIMES...WE
ARE HEADING TO A PATTERN CHANGE THAT WILL BRING WEATHER MORE
CHARACTERISTIC OF MARCH THAN APRIL.

BY EARLY NEXT WEEK WE WILL BE DOMINATED BY A CUTOFF LOW JUST TO
THE NORTH OF NY. THE CHILLY NW FLOW WILL KEEP PLENTY OF CLOUDS AND
SCATTERED SHOWERS ACROSS THE REGION THROUGH MID WEEK AT LEAST.
WE WILL SEE SOME OF THE RAIN SHOWERS MIX WITH SNOW SHOWERS AS
WELL...ESPECIALLY OVER NORTHERN AND WESTERN HIGH TERRAIN. THIS
WILL BE HARD TO TAKE AFTER THE VERY MILD WEATHER WE HAVE BEEN
ENJOYING FOR SO LONG.

AFTER SUNDAY'S MILD READINGS...HIGH TEMPS WILL DIP TO COOLER THAN
NORMAL FOR MUCH OF THE WEEK...SOMETHING WE HAVEN'T SEEN FOR A
WHILE. REGARDLESS...NO BIG STORMS ARE EXPECTED IN WHAT IS
BECOMING AN INCREASINGLY DRY PATTERN OVER THE REGION.

&&

.AVIATION /13Z FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE BUILDING SOUTHWARD FROM CENTRAL CANADA WILL KEEP A
NORTHERLY FLOW OF DRY AIR ACROSS THE REGION THROUGH THE UPCOMING
WEEKEND. VFR CONDITIONS WILL CONTINUE FOR SEVERAL MORE DAYS.

THE MAIN CHANGE FROM YESTERDAY WILL BE SLIGHTLY STRONGER WINDS.
NORTH WINDS WILL PICK UP LATER THIS MORNING TO ABOUT 15 KTS...
WITH GUST TO 25 KTS.

OUTLOOK...
SAT-SUN...VFR.
MON...MVFR SHRA POSS W...MAINLY VFR.
TUE...POST-FRONTAL WRLY FLOW AND POSS SHRA/SN N/W.

&&

.FIRE WEATHER...
WARM AND DRY WEATHER IS FORECAST THROUGH THE WEEKEND. WITH
SUFFICIENTLY DRY FINE FUELS BEING REPORTED BY PA FORESTRY AND
RELATIVE HUMIDITIES FORECAST TO DROP BELOW 30PCT EACH AFTERNOON
THROUGH SUNDAY...THE LIMITING FACTORS FOR RED FLAG WARNINGS WILL
BE THE WIND.

FOR TODAY WIND GUSTS ARE EXPECTED TO BE IN THE 20-25 MPH
RANGE OVER THE EASTERN PART OF THE REGION...PROMPTING THE
ISSUANCE OF A RED FLAG WARNING.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR PAZ037-041-
042-046-049>053-057>059-065-066.

&&

SYNOPSIS...LA CORTE
NEAR TERM...DANGELO/LA CORTE
SHORT TERM...LA CORTE
LONG TERM...LA CORTE
AVIATION...MARTIN
FIRE WEATHER...LA CORTE
Hazardous weather outlook, Apr 6, 8:14 AM EDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
814 AM EDT FRI APR 6 2012

PAZ017>019-024>028-033>036-045-056-063-064-071215-
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-
PERRY-CUMBERLAND-ADAMS-
814 AM EDT FRI APR 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SUB-FREEZING TEMPERATURES ARE POSSIBLE AGAIN SATURDAY MORNING AND
POSSIBLY SUNDAY MORNING AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ046-049>053-057>059-065-066-071215-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
DAUPHIN-SCHUYLKILL-LEBANON-YORK-LANCASTER-
814 AM EDT FRI APR 6 2012

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SUB-FREEZING TEMPERATURES ARE POSSIBLE AGAIN SATURDAY MORNING AND
POSSIBLY SUNDAY MORNING AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-010>012-071215-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-
814 AM EDT FRI APR 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ037-041-042-071215-
TIOGA-NORTHERN LYCOMING-SULLIVAN-
814 AM EDT FRI APR 6 2012

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 4:19 AM EDTRed Flag WarningCTPColumbia, Dauphin, Lancaster, Lebanon, Lycoming, Montour and 7 more16 hr
Apr 6, 11:01 AM EDTRed Flag WarningCTPAdams, Bedford, Blair, Cambria, Cameron, Centre and 27 more33 hr

Nearby

Freeze Warnings in Pennsylvania, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.